A Blush Appears And A Red Face After Using Beauty Products?

Illustration of A Blush Appears And A Red Face After Using Beauty Products?
Illustration: A Blush Appears And A Red Face After Using Beauty Products? images-stylist.s3-eu-west-1.amazonaws.com

Hello, I just changed skin care one month ago. Before that, my face didn’t have that big of a problem. Only ad acne scars and pimples appear 1/2. My face type is oily and sensitive. I tried to change the product my friend recommended to me. But 3 weeks after I used it, it appeared streaks and my face was red and sore when I used toner. Is this the skin care process. Or am I not compatible with this product?

1 Answer:

Good morning, thanks for asking at HealthReplies.com. When someone uses or replaces their old cosmetics with new ones, then a more severe complaint arises, at least there are two possible conditions that most often occur, namely between purging or breakout.


Purging is a situation when your skin adjusts to a new product because it speeds up the regeneration or replacement of the skin's layers, increasing the likelihood of these pores forming and causing symptoms. But over time, this condition will improve with the longest time is 4 weeks or 1 month.


Meanwhile, a breakout is a sign that you are not suitable for these cosmetic ingredients. The symptoms that arise are usually more severe with the skin becoming red, painful, swollen and inflamed. Breakout also won't get better with time even though it's been more than a month because this is a sign that you are not suitable for this cosmetic.


In your case, because it is only 3 weeks after use, we cannot say with certainty whether what you are experiencing is only the skin care process (purging) or it is not suitable (breakout). On the other hand, these two conditions usually occur not long after you use these cosmetics, while you have been using them for 3 weeks before the symptoms appear. So you also have to think about other possibilities that what happens to your skin may not have anything to do with the cosmetics you just tried, but appears due to environmental factors, stress, lack of sleep, poor nutrition, skin diseases and so on.


Therefore, our advice is that you should consult a dermatologist because by seeing it in person, your dermatologist will find it easier to find out what happened to you and provide advice as well as a more appropriate treatment for you. Then, you should also improve your lifestyle by drinking lots of water, fruits and vegetables, avoiding right ones that are full of dust and pollution, and taking regular breaks and avoiding stress. So, hopefully it answers your question.

: by

Related Question

The Cause Of A Lump In The Lower Chest Right Near The Solar Plexus In Children Aged 3 Months?

The Cause Of A Lump In The Lower Chest Right Near The Solar Plexus In Children Aged 3 Months?

(1 year ago)

Good afternoon, my child is 3 months old … I take care of it like there is a lump in the lower chest right near the pit of my child’s heart .. Is that dangerous huh ?? ...

Drowsiness And Blurred Vision After Taking Pregabalin Drugs?

Drowsiness And Blurred Vision After Taking Pregabalin Drugs?

(1 year ago)

In the morning doctor … I felt shocked in my right back … by Dr. Nervis specialist given a drug of 75 mg pregabalin, etorvel, artrodal, each drink once ….. tm mlm...

Is It Dangerous When A Yeast Infection Drug Spills Over The Eyes Of A 3-year-old Child?

Is It Dangerous When A Yeast Infection Drug Spills Over The Eyes Of A 3-year-old Child?

(1 year ago)

Good afternoon, I want it, ank, I am 3 years old thrush, so I accidentally want to put gentian violet into my mouth, but he rebelled, and as a result it spilled into my child’...

Leave a Reply

Your email address will not be published. Required fields are marked *